It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 21Showing 1 - 20 of 410 for stimulant side effects. (0.011 seconds)


... Dosing is extremely important to stimulant treatment, and we all tolerate stimulants differently. When starting a stimulant med, it's imperative to start at the absolutely lowest possible dose and titrate upwards until the ideal balance of efficacy versus side effects is reached. ... (1 replies)
... Report all Strattera side effects here, for the purpose of research, public awareness and safety. ... (4 replies)
... this is strange in my opinion, and i may be wrong, but i doubt it has to do with the stimulant because wouldn't a stimulant cause energy which in turn creates warmth *gulp* i think i'm wrong here, but i myself never had any of those side effects, i love the cold and i'll walk in the rain in shorts and a t-shirt whenever it rains, i'm never cold to the extent that i complain or... (10 replies)

... The side effects are obviously serious, but the medications have otherwise exceeded our expectations. ... (1 replies)
Side Effects
Jan 6, 2005
... Adderall is a nervous system stimulant, an upper, an amphetamine. It would be natural to experience the symptoms you have but this shouldn't go on. Perhaps a lower dose or slow discontinuation is in order. (7 replies)
... I happened again today at about the same time as the previous two. Every time it seems to have gotten worse too. I know that stims can cause increased anxiety but i didnt think that stratt would since its not a stimulant. norat-- My dad is on strattera and he hasnt had any major side-effects at all (that lucky duck). BTW, olive garden is my favorite restaurant (joking). ... (4 replies)
... I am a 36 yo male. Ironically I work with many kids diagnosed with ADD or ADHD. I am a Mental Health Therapist lol. I remember well, as a child, having the teachers put me in "a box"(aka carroler) to keep me on task. Even remember my 2nd grade teacher dumping the contents of my messy desk on the floor of the classroom (ouch!). As an adult I get by, but paperwork, managing... (128 replies)
... In addition to the ADHD, I also have depression. I was taking Serzone, but it had the usual sexual side effects, nearly impossible to climax during sex. I switched to Wellbutrine, and now I can achieve an orgasm, but I am having a problem with impotency. ... (1 replies)
... Adderall, and within hours of the first dose, the cough was back. I'm so upset! I felt so good after so many years of misery. Has anyone experienced this type of side effect from their stimulants? ... (3 replies)
... m off of it and gave Intuniv a try and we love it, the only draw back he is so tired he told me sometimes he feels like a turtle . Now I know with him being on a stimulant for so many years it's going to take an adjustment for him but it's been 5 months now. ... (2 replies)
... Actually, there is another theory (as is serotonin...pure theory) that inadequate adrenaline is linked to depression.....for example, Wellbutrin, a popular antidepressant, is a norepinphrine reuptake inhibitor with some inhibition of dopamine. Norepinphrine is really adrenaline. And interestingly enough, dopamine is an intermediate to adrenaline. Now there's talk of using... (29 replies)
... dose tx with stimulant meds. ... (29 replies)
... You can ask your doctor about clonidine and guanfacine to counter your side effects. Clonidine is a2 adrenergic agonist. Guanfacine is an a2a. ... (8 replies)
... effects including insomnia, anxiety, tics, and stimulant exascerbation of tourettes. It is good for a slew of maladies apart from ADHD too. ... (2 replies)
... and severe insomnia. He had no side effects from the Strattera, gained five pounds and went to bed at a normal person bedtime. ... (9 replies)
... Byt eh end of the day, after I've taken all my daily dose, these negative effects can increase. ... (13 replies)
Side Effects
Jan 6, 2005
... Yes it is a good suggestion but, I have tried this i went down 5 mg of what i take and it doesnt even effect me, and yes they do calm me down. I can controll myself very well but i always feel like running or jumping around. (7 replies)
Side Effects
Jan 6, 2005
... legs shaking etc, the dose may be too high, but you didn't say what the dosage was or how long you've been on it. Some people on these forums say that the effects of these ADD meds reduce over time and the dose has to be increased to feel any difference. ... (7 replies)
... I heard a doctor mention on T.V. that side effects can be culmative, or appear years after taking the same drug...of course, escalating dosages increase the chances of side effects. ... (13 replies)
... Basically, Adderall is a stimulant that is supposed to calm you down if you have ADD so you can focus, etc. Some drs. ... (11 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 21

All times are GMT -7. The time now is 10:53 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!